MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207060840
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80% - 905 stenosed target lesion was located in the severely calcified and severely tortuous arteriovenous fistula.A 6.0 x80, 40cm gladiator elite balloon catheter was advanced for dilatation.During the procedure, the balloon rupture after the sixth to seventh inflation at 20 atmospheres for 40 to 50seconds.The procedure was completed using with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection determined that the balloon was not folded, indicating that it had been subjected to positive pressure.A longitudinal tear was observed in the balloon material, measuring approximately 58 mm in length.The tear extended from a location 19 mm distal to the proximal markerband to 4 mm distal to the distal markerband.Examination of the device tip revealed no evidence of damage.Visual and tactile assessment identified a shaft kink located 80 mm distal to the distal end of the strain relief.Both markerbands were intact, undamaged, and correctly positioned on the device shaft.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 80% - 90% stenosed target lesion was located in the severely calcified and severely tortuous arteriovenous fistula.A 6.0 x80, 40cm gladiator elite balloon catheter was advanced for dilatation.During the procedure, the balloon rupture after the sixth to seventh inflation at 20 atmospheres for 40 to 50 seconds.The procedure was completed using with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Updated initial reporter zipcode.The device was received for evaluation.Visual inspection determined that the balloon was not folded, indicating that it had been subjected to positive pressure.A longitudinal tear was observed in the balloon material, measuring approximately 58 mm in length.The tear extended from a location 19 mm distal to the proximal markerband to 4 mm distal to the distal markerband.Examination of the device tip revealed no evidence of damage.Visual and tactile assessment identified a shaft kink located 80 mm distal to the distal end of the strain relief.Both markerbands were intact, undamaged, and correctly positioned on the device shaft.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 80% - 90% stenosed target lesion was located in the severely calcified and severely tortuous arteriovenous fistula.A 6.0 x80, 40cm gladiator elite balloon catheter was advanced for dilatation.During the procedure, the balloon rupture after the sixth to seventh inflation at 20 atmospheres for 40 to 50seconds.The procedure was completed using with another of the same device.There were no patient complications as a result of this event.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22679873
Report Number2124215-2025-50701
Device Sequence Number9566100
Product Code LIT
UDI-Device Identifier08714729809746
UDI-Public(01)08714729809746(17)260619(10)31850709
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2026
Device Model NumberH74939207060840
Device Catalogue NumberH74939207060840
Device Lot Number0031850709
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer09/01/2025
11/16/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/24/2025
11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight78 KG